# SDR SWAA2014070729680

- Difficulty date: June 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 482A, BETWEEN STRINGER 28L TO 28R.  REPAIRED FRAME IAW EA.
